Alert archive / Mississippi / Special Weather Statements in 2011

Special Weather Statement, NWS Memphis, TN

August 8, 2011Monroe County, Mississippi

NWS Memphis, TN issued this special weather statement at Aug 8, 2011, 4:37 PM CDT for Monroe County, Mississippi. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 8, 2011, 4:37 PM CDT (21:37 UTC)
Expired
Aug 8, 2011, 5:15 PM CDT
In force
38 min
Issued by
NWS Memphis, TN

County Monroe County, MS

The radar

The Columbus AFB radar (KGWX), 14 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 9.6 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2011-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2540 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2011-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2540 J/kg
Mixed-layer CIN
-70 J/kg
Mixed-layer LCL
760 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

852 
WWUS84 KMEG 082137
SPSMEG

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
437 PM CDT MON AUG 8 2011

MSZ024-082215-
MONROE MS-
437 PM CDT MON AUG 8 2011

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 515 PM CDT FOR...

  MONROE COUNTY IN NORTHEAST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 5
MILES NORTH OF ABERDEEN AT 438 PM CDT...MOVING EAST AT 25 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN MONROE COUNTY...INCLUDING LOCATIONS NEAR ABERDEEN AND
AMORY...SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3375 8824 3374 8825 3374 8832 3372 8832
      3368 8837 3366 8843 3366 8851 3368 8851
      3367 8872 3397 8872 3409 8820 3404 8820
TIME...MOT...LOC 2138Z 264DEG 20KT 3390 8853

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this special weather statement went out at Aug 8, 3:38 PM CDT, 59 minutes earlier.

Area forecast discussion, Aug 8, 3:38 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
338 PM CDT MON AUG 8 2011

.DISCUSSION...
A LINEAR THUNDERSTORM COMPLEX FORMED ALONG AN OUTFLOW BOUNDARY
MOVING INTO NORTHEAST MS THIS AFTERNOON. SURFACED BASED CAPES WERE
NEAR 4000 J/KG...SUPPORTING A MARGINALLY SEVERE WIND THREAT.

LOOKING UPSTREAM... EXPECT MCS DEVELOPMENT OVER THE OZARK PLATEAU
OF SOUTHERN MO THIS EVENING. LATEST GOES VISIBLE IMAGERY INDICATES
THIS PROCESS IS LIKELY ALREADY UNDERWAY. EXPECT THE MCS OVER
SOUTHERN MO TO DROP EAST/SOUTHEAST DURING THE LATE EVENING...
ENTERING THE MIDSOUTH DURING THE EARLY OVERNIGHT HOURS. THESE
STORMS WILL CONTINUE TO PRESENT A MARGINAL SEVERE THREAT. A
SECONDARY FLASH FLOOD THREAT WILL BE ASSOCIATED WITH TRAINING CELLS.

12Z NCEP OR ECMWF MODEL DATA UNAVAILABLE...SO FEW CHANGES HAVE BEEN
MADE BEYOND DAY 2. MAX TEMPERATURES WILL CONTINUE A GRADUAL MODERATION
TO NEAR NORMAL VALUES BY THE WEEKEND.

PWB

&&

.AVIATION...

18Z TAF SET

ISOL TO SCT SHRAS/TSRAS CONTINUE TO DEVELOP ALONG TWO DISTINCT
OUTFLOW BOUNDARIES. KMKL WILL HAVE THE BEST CHANCE AT SEEING A
SHRA OR TSRA OTHERWISE WINDS WILL TURN AROUND TO THE NW AND
EVENTUALLY TO SE BEHIND THESE BOUNDARIES. SPEEDS MAY GUST TO 15
KTS. HOWEVER...BEST CHANCES FOR CONVECTION WILL OCCUR LATER THIS
EVENING INTO THE OVERNIGHT HOURS FROM ONGOING CONVECTION CURRENTLY
ACROSS SW MO AND KS. HAVE ADDED TEMPOS TO KJBR...KMEM...AND KMKL.
WINDS WILL GENERALLY BE LIGHT AND POSSIBLY VARIABLE DUE TO
CONVECTION THIS EVENING INTO THE OVERNIGHT HOURS.

KRM

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  77  93  75  92 /  50  40  10  20
MKL  74  89  70  89 /  60  40  10  20
JBR  73  92  71  88 /  60  30  10  30
TUP  74  92  73  93 /  40  50  10  20

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR LEE AR-
     PHILLIPS.

     HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR CRITTENDEN-CROSS-
     ST. FRANCIS.

MO...NONE.
MS...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR COAHOMA-
     QUITMAN-TALLAHATCHIE-TUNICA.

     HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR BENTON MS-CALHOUN-
     CHICKASAW-DESOTO-LAFAYETTE-LEE MS-MARSHALL-MONROE-PANOLA-
     PONTOTOC-TATE-TIPPAH-UNION-YALOBUSHA.

TN...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR FAYETTE-SHELBY.

&&
Hazardous weather outlook, Aug 8, 11:53 AM CDT, 4 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
1153 AM CDT MON AUG 8 2011

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-091115-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
1153 AM CDT MON AUG 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE MIDSOUTH.
STRONG THUNDERSTORMS MAY BRIEFLY REACH SEVERE LIMITS...PRODUCING
DAMAGING WINDS AND LARGE HAIL.

HEAT INDICES MAY REACH OR EXCEED 110 DEGREES OVER EAST CENTRAL
ARKANSAS AND NORTHWEST MISSISSIPPI RIVER DELTAS THIS AFTERNOON.
CLOSER TO INTERSTATES 40 AND 55... INCLUDING THE MEMPHIS METRO
AREA... HEAT INDICES MAY REACH 105 DEGREES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE TUESDAY MORNING OVER THE
TENNESSEE RIVER VALLEY. STRONG TO PERHAPS SEVERE THUNDERSTORMS WILL
BE POSSIBLE INTO THE UPCOMING WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED TODAY AND TONIGHT.

PWB

In the hours before

Special weather statement, Aug 8, 12:31 PM CDT, 4 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1231 PM CDT MON AUG 8 2011

MSZ004>006-TNZ053-090>092-081800-
TISHOMINGO MS-TIPPAH MS-ALCORN MS-CHESTER TN-HARDEMAN TN-HARDIN TN-
MCNAIRY TN-
1231 PM CDT MON AUG 8 2011

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 100 PM CDT FOR...

  NORTHERN ALCORN COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHERN TIPPAH COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHERN TISHOMINGO COUNTY IN NORTHEAST MISSISSIPPI...
  SOUTHWESTERN CHESTER COUNTY IN SOUTHWEST TENNESSEE...
  SOUTHERN HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...
  SOUTHWESTERN HARDIN COUNTY IN SOUTHWEST TENNESSEE...
  MCNAIRY COUNTY IN SOUTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 7 MILES SOUTHWEST OF MASSEYVILLE AT 1231 PM
CDT...MOVING EAST AT 30 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN ALCORN...CHESTER...HARDEMAN...HARDIN...MCNAIRY...TIPPAH AND
TISHOMINGO COUNTIES...INCLUDING LOCATIONS NEAR BIG HILL POND STATE
PARK...CORINTH...PICKWICK LANDING STATE PARK AND SELMER...SHOULD
MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3487 8901 3499 8902 3499 8904 3523 8910
      3538 8860 3521 8831 3507 8818 3500 8817
      3500 8820 3497 8817 3486 8817
TIME...MOT...LOC 1731Z 288DEG 27KT 3520 8873
Special weather statement, Aug 8, 1:41 PM CDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
141 PM CDT MON AUG 8 2011

MSZ003>005-009-014-081930-
BENTON MS-UNION MS-TIPPAH MS-PRENTISS MS-ALCORN MS-
141 PM CDT MON AUG 8 2011

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 230 PM CDT FOR...

  ALCORN COUNTY IN NORTHEAST MISSISSIPPI...
  SOUTHEASTERN BENTON COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHERN PRENTISS COUNTY IN NORTHEAST MISSISSIPPI...
  TIPPAH COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHEASTERN UNION COUNTY IN NORTHEAST MISSISSIPPI...

A LINE OF STRONG THUNDERSTORMS PRODUCING PEA SIZE HAIL OR LARGER AND
WINDS AT LEAST 40 MPH WAS LOCATED FROM 4 MILES WEST OF CORINTH TO
GRAVESTOWN AT 141 PM CDT...MOVING SOUTHEAST AT 20 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN ALCORN...BENTON...PRENTISS...TIPPAH AND UNION COUNTIES...
INCLUDING LOCATIONS NEAR BOONEVILLE...CORINTH...NEW ALBANY AND
RIPLEY...SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3465 8833 3443 8899 3479 8922 3500 8857
      3500 8853 3467 8833
TIME...MOT...LOC 1841Z 333DEG 16KT 3494 8858 3474 8907
Special weather statement, Aug 8, 2:36 PM CDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
236 PM CDT MON AUG 8 2011

MSZ004-009-014-016-017-082000-
UNION MS-TIPPAH MS-PRENTISS MS-LEE MS-ITAWAMBA MS-
236 PM CDT MON AUG 8 2011

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 300 PM CDT FOR...

  NORTHWESTERN ITAWAMBA COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHERN LEE COUNTY IN NORTHEAST MISSISSIPPI...
  SOUTHERN PRENTISS COUNTY IN NORTHEAST MISSISSIPPI...
  SOUTHEASTERN TIPPAH COUNTY IN NORTHEAST MISSISSIPPI...
  EASTERN UNION COUNTY IN NORTHEAST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 3 MILES SOUTH OF KEOWNVILLE AT 237 PM CDT...
MOVING EAST AT 30 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN ITAWAMBA...LEE...PRENTISS...TIPPAH AND UNION COUNTIES...
INCLUDING LOCATIONS NEAR BALDWYN...BOONEVILLE...NEW ALBANY AND
TOMBIGBEE STATE PARK...SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3423 8862 3434 8883 3437 8883 3436 8887
      3446 8906 3473 8881 3459 8833 3456 8833
TIME...MOT...LOC 1937Z 276DEG 25KT 3451 8891
Special weather statement, Aug 8, 3:38 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
338 PM CDT MON AUG 8 2011

MSZ002>004-013>015-082130-
BENTON MS-UNION MS-TIPPAH MS-PONTOTOC MS-MARSHALL MS-LAFAYETTE MS-
338 PM CDT MON AUG 8 2011

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 430 PM CDT FOR...

  SOUTH CENTRAL BENTON COUNTY IN NORTHEAST MISSISSIPPI...
  EXTREME NORTH CENTRAL PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI...
  SOUTHWESTERN TIPPAH COUNTY IN NORTHEAST MISSISSIPPI...
  WESTERN UNION COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHEASTERN LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI...
  SOUTHEASTERN MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 3 MILES NORTHEAST OF BETHLEHEM AT 339 PM
CDT...MOVING EAST AT 20 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN BENTON...LAFAYETTE...MARSHALL...PONTOTOC...TIPPAH AND UNION
COUNTIES...INCLUDING LOCATIONS NEAR NEW ALBANY...SHOULD MONITOR THIS
STORM CLOSELY.

&&

LAT...LON 3464 8888 3435 8906 3450 8945 3468 8936
TIME...MOT...LOC 2039Z 280DEG 16KT 3458 8926
Special weather statement, Aug 8, 4:37 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
437 PM CDT MON AUG 8 2011

MSZ024-082215-
MONROE MS-
437 PM CDT MON AUG 8 2011

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 515 PM CDT FOR...

  MONROE COUNTY IN NORTHEAST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 5
MILES NORTH OF ABERDEEN AT 438 PM CDT...MOVING EAST AT 25 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN MONROE COUNTY...INCLUDING LOCATIONS NEAR ABERDEEN AND
AMORY...SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3375 8824 3374 8825 3374 8832 3372 8832
      3368 8837 3366 8843 3366 8851 3368 8851
      3367 8872 3397 8872 3409 8820 3404 8820
TIME...MOT...LOC 2138Z 264DEG 20KT 3390 8853

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 7:03 PM CDTSevere Thunderstorm WarningMEGItawamba, Monroe42 min
Aug 7, 7:26 PM CDTSevere Thunderstorm WarningMEGItawamba, Lee, Prentiss, Union49 min
Aug 7, 7:31 PM CDTFlash Flood WarningMEGItawamba, Lee, Prentiss, Tippah, Tishomingo, Union4 hr
Aug 7, 7:45 PM CDTSpecial Weather StatementMEGMonroe30 min
Aug 7, 8:14 PM CDTSpecial Weather StatementMEGItawamba, Lee, Prentiss46 min
Aug 7, 8:30 PM CDTSevere Thunderstorm WarningMEGItawamba, Lee, Monroe45 min
Aug 7, 9:01 PM CDTSpecial Weather StatementMEGPrentiss44 min
Aug 7, 9:06 PM CDTSpecial Weather StatementMEGItawamba, Prentiss, Tippah39 min
Aug 7, 9:24 PM CDTSevere Thunderstorm WarningMEGItawamba, Lee, Prentiss, Tippah, Union51 min
Aug 7, 10:58 PM CDTWind AdvisoryMEGBenton, DeSoto, Marshall, Tate, Tunica2 hr
Aug 8, 3:31 AM CDTSpecial Weather StatementMEGTishomingo29 min
Aug 8, 4:27 AM CDTSpecial Weather StatementMEGMonroe33 min
Aug 8, 12:31 PM CDTSpecial Weather StatementMEGAlcorn29 min
Aug 8, 12:50 PM CDTSevere Thunderstorm WarningMEGAlcorn40 min
Aug 8, 12:53 PM CDTSevere Thunderstorm WarningMEGAlcorn, Tippah52 min
Aug 8, 1:41 PM CDTSpecial Weather StatementMEGAlcorn, Prentiss, Tippah, Union49 min
Aug 8, 2:36 PM CDTSpecial Weather StatementMEGLee, Prentiss, Union24 min
Aug 8, 3:38 PM CDTSpecial Weather StatementMEGUnion52 min
Aug 8, 5:11 PM CDTSpecial Weather StatementMEGMonroe49 min
Aug 8, 5:59 PM CDTSpecial Weather StatementMEGMonroe31 min
Aug 7, 10:25 PM CDTSpecial Weather StatementMEGDyer, Lake, Lauderdale, Obion35 min
Aug 7, 10:33 PM CDTSevere Thunderstorm WarningMEGDyer, Lake, Obion42 min
Aug 7, 10:39 PM CDTSevere Thunderstorm WarningMEGDyer, Lauderdale, Tipton40 min
Aug 7, 11:00 PM CDTSpecial Weather StatementMEGGibson, Obion, Weakley45 min
Aug 7, 11:40 PM CDTSpecial Weather StatementMEGCrockett, Gibson, Weakley50 min
Aug 7, 11:59 PM CDTSpecial Weather StatementMEGHaywood, Madison31 min
Aug 8, 12:18 AM CDTSpecial Weather StatementMEGFayette, Hardeman27 min
Aug 8, 12:45 AM CDTSpecial Weather StatementMEGHardeman45 min
Aug 7, 9:11 PM CDTSevere Thunderstorm WarningMEGClay, Greene, Lawrence, Randolph49 min
Aug 7, 9:40 PM CDTSpecial Weather StatementMEGCraighead, Greene50 min
Aug 7, 9:43 PM CDTSevere Thunderstorm WarningMEGClay, Greene47 min
Aug 7, 9:54 PM CDTSpecial Weather StatementMEGMississippi51 min
Aug 7, 9:58 PM CDTSpecial Weather StatementMEGClay32 min
Aug 7, 10:05 PM CDTSevere Thunderstorm WarningMEGCraighead, Greene, Mississippi40 min
Aug 7, 10:14 PM CDTSpecial Weather StatementMEGPoinsett46 min
Aug 7, 10:28 PM CDTSevere Thunderstorm WarningMEGClay, Greene32 min
Aug 7, 10:37 PM CDTSpecial Weather StatementMEGCross, Poinsett23 min
Aug 7, 10:44 PM CDTSpecial Weather StatementMEGDunklin, Pemiscot46 min

Nearby

Special Weather Statements in Mississippi, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.